# SDR NACA2022042300001

- Difficulty date: April 23, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,138 hours, 14,126 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP MSG ON EICAS ON GROUND - DURING PREFLIGHT. PERFORMED BITE TEST L PACK SYSTEM IS OK FOR NOW REF 21-60-00 NO DEFECTS NOTED.
